# SDR AALA201707129031

- Difficulty date: July 11, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 8,648 hours, 945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHT LEFT HORIZONTAL AT THE G5 GALLEY HAS A BROKEN LENS COVER.  REMOVED AND REPLACED THE FLOOR PROXIMITY LIGHT PER DMC-B787-A-33-51-06.  OPERATIONAL CHECK GOOD.
